# SDR SWAA2025091514448

- Difficulty date: September 12, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N8526W
- Make and model: Boeing 737-8H4
- Aircraft serial: 36972
- Aircraft time: 28,368 hours, 14,253 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHOTOLUMINESCENT STRIP COMMING UP AT ROW 12 FO SIDE.   RESECURED STRIP PER AMM 33-51-15. NO DAMAGED NOTED, ACFT OK FOR SVC.
